# SDR DALA2024103110544

- Difficulty date: October 23, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0632976) FORWARD CARGO COMPARTMENT R/H FLOOR BAFFLE STA 500D-500E CRACKED. REMOVED AND REPLACED FWD CARGO COMPARTMENT R/H FLOOR BAFFLE STA 500D - 500E IAW B737-800 SRM 51-40-02; 51-40-05-0G; 51-10-02-0G PAR. 9 AND BOEING DWG# 143A7505 REV A.
